# SDR DHL2005760006

- Difficulty date: December 8, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING LANDING GEAR LEVER FROM UP TO OFF. IT CAUSED THE RT GEAR DOOR LIGHT TO ILLUMINATE ON S.O. PANEL. PERFORMED ABNORMAL PROCEDURE. LT GEAR HANDLE IN UP POSITION FOR LIGHT TO STAY OUT.  CLEANED SWITCH PERFORMED ADJ AND TEST IAW MM REF 32-62-11 GRD OP CK GOOD.
